On the error of the collocation method for singular integral equations with conjugation
Differencialʹnye uravneniâ, Tome 30 (1994) no. 9, pp. 1601-1606
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_9_a13,
author = {V. D. Didenko},
title = {On the error of the collocation method for singular integral equations with conjugation},
journal = {Differencialʹnye uravneni\^a},
pages = {1601--1606},
year = {1994},
volume = {30},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_9_a13/}
}
V. D. Didenko. On the error of the collocation method for singular integral equations with conjugation. Differencialʹnye uravneniâ, Tome 30 (1994) no. 9, pp. 1601-1606. http://geodesic.mathdoc.fr/item/DE_1994_30_9_a13/